# SDR AALA20100529TPA01

- Difficulty date: May 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- Aircraft time: 60,007 hours, 30,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS ON WITH THE SWITCH OFF.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK SYSTEM.  OPS CHECKED NORMAL.
